# SDR YTRR106624

- Difficulty date: October 14, 2005
- Submitted: November 7, 2005
- Operation: General aviation
- Aircraft: N595RL
- Make and model: Bell 407
- Aircraft serial: 53595
- Aircraft time: 1,503 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Worn
- Location: Universal Joint
- Part time: 856 hours
- Component: Universal Joint
- Component part number: 406310405101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

UNIVERSAL BEARING ASSEMBLY FOUND WORN.  REPLACED PART.
